# SDR CAL950623

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58414
- Make and model: Boeing 727243
- Aircraft serial: 22166
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 6517844239
- Condition: Cracked
- Location: 'A' Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 0566 - IAH - THE 'A' SYSTEM HYDRAULIC QUANTITY INDICATED ZERO IN FLIGHT.  THE 'A' SYSTEM PUMPS WERE SHUT OFF, THE CHECKLIST WAS COMPLIED WITH, AND THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE HYDRAULIC PRESSURE LINE TO THE 'A' SYSTEM MODULE CRACKED.  THE LINE WAS REPLACED AND LEAK CHECKS WERE GOOD.  (M)
